Journal of Symplectic Geometry

Volume 9 (2011)

Number 1

The Calabi invariant for some groups of homeomorphisms

Pages: 107 – 117

DOI: http://dx.doi.org/10.4310/JSG.2011.v9.n1.a6

Author

Vincent Humilière

Abstract

We show that the Calabi homomorphism extends to some groups of homeomorphisms on exact symplectic manifolds. The proof is based on the uniqueness of the generating Hamiltonian (proved by Viterbo) of continuous Hamiltonian isotopies (introduced by Oh and Muller).

Full Text (PDF format)